# SDR UALA2009082602670

- Difficulty date: August 24, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,188 hours, 9,351 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T003117
- Part serial: 90
- Condition: Faulty
- Location: Config Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS MOVED 1 TO UP, AFTER 1 MINUTE WARNING WENT OUT.  COULD NOT DUPLICATE.  REPLACED M893 AND M620 LANDING CONFIGURATION WARNING MODULE AND M620 T-O CONFIG WARNING MODULE, OPS CK OKAY.
